| Model Number |
MMT-522LNAH |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The diabetes educator reported via phone call that the insulin pump was shutting off even after battery changes and self test.The customer¿s blood glucose level was unknown at the time of the incident.The insulin pump will not be returned for analysis.